| Model Number |
407849 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
After the procedure, while the patient was in the inpatient setting in the ccu, a fluid leak was noted from the hemostasis cap of the indwelling introducer upon flushing.The introducer was removed and there were no adverse patient consequences.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.